# SDR PNSA0901

- Difficulty date: September 1, 2000
- Submitted: October 9, 2000
- Operation: General aviation
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 441139
- Aircraft time: 7,997 hours, 7,489 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 99103311
- Part serial: 2276
- Condition: Malfunctioned
- Location: Internal
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATION WENT TO ZERO DURING DESCENT.  AFTER UNEVENTFUL LANDING, REPLACED TORQUE TRANSDUCER.  OPERATIONAL CHECK OK.  (X)
